MathSciNet Relay Station
MathSciNet bibliographic data
MR1311916 58F39 (34C27 35B40 35K55 54H20 58F27)
Shen, Wen Xian; Yi, Yingfei On minimal sets of scalar parabolic equations with skew-product structures. Trans. Amer. Math. Soc. 347 (1995), no. 11, 4413–4431.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement